# SDR QXEA200602926

- Difficulty date: October 26, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 19,401 hours, 27,583 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 222
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - RIGHT INBOARD SEAT TRACK NR 7 HAS CORROSION AROUND 2 CAMLOCK HOLES IN TRACK AT X222.  REPAIRED IAW RD8-53-4698 AND SRM 51-40-11, AND RD8-53-4473.
